# SDR 9510863211

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 4205400
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 13,084 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 370 APPROXIMATELY ONE HOUR INTO FLIGHT, THE GREEN HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO.  THE POWER TRANSFER UNIT AND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP WERE DISCONNECTED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND CONTINUED TO DTW WHERE AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING ACCOMPLISHED.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRALUIC PUMP LEAKING.  REPLACED THE NR 1 EDP.  LEAK AND OPERATIONAL CHECK OK.
